# SDR SWAA032368

- Difficulty date: October 27, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 56,540 hours, 54,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS AT BS 431, STR 26L, AND BS 512B, STR 26R.  REPAIRED SKIN PER SRM.
